# SDR SWIA201436515

- Difficulty date: February 11, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Falp Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FLAP LE CTR OF FLAP VANE CHAFED.  C CHECK BLENDED OUT CHAFING DAMAGE ON LT INBD FLAP VANE LE SKIN CTR  IAW REO.
